# SDR DL757070631

- Difficulty date: May 26, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 71,862 hours, 36,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 683 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE IN FUSELAGE SKIN S-4L LAP SPLICE.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLERS.
